Record number :
1329832
Title of article :
Comment on “Nontrivial geometries: Bounds on the curvature of the universe”
Author/Authors :
Rنsنnen، نويسنده , , Syksy، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2008
Pages :
2
From page :
216
To page :
217
Abstract :
The paper “Nontrivial geometries: Bounds on the curvature of the universe” [L. Mersini-Houghton, E. Kafexhiu, Nontrivial geometries: bounds on the curvature of the universe, Astropart. Phys. 29 (2008) 167 [0705.0332v1 [astro-ph]]] seeks to study the effect of non-trivial spatial curvature in homogeneous and isotropic models. We note that the space considered is not homogeneous, and that the equations of motion used are inconsistent with the metric. Also, we explain why the spatial curvature of homogeneous and isotropic spacetimes always evolves like 1 / a 2 , contrary to the central assumption of [1].
Keywords :
Comment , Spatial curvature
Journal title :
Astroparticle Physics
Link To Document :